# SDR SWAA100718

- Difficulty date: February 5, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 50,044 hours, 41,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
